# SDR DALA2017092006991

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 113,289 hours, 20,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE RIGHT EMERGENCY ESCAPE PATH LIGHTS ARE INOPERATIVE ROW 22 TO 32. REPLACED POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
